# SDR WX0A2016112873204

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 37,289 hours, 25,334 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Part number: 4917011
- Part serial: 3708
- Condition: Failed
- Location: Slat/Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/CTL FLAPS LOCKED ECAM DURING RETRACTION FROM CONFIG 2 TO CONFIG 1.  DUE TO F/CTL FLAP SYS 2 FAIL ON PFR R&R SFCC 2.
